MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY UNIVERSAL PLUS STRAIGHT-BUTTON; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY UNIVERSAL PLUS STRAIGHT-BUTTON; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 60-6010-003
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.This issue will continue to be monitored through the complaint system to assure patient safety.Device not yet received.
 
Event or Problem Description
The customer reported that the device, 60-6010-003, universal plus straight-button, was being used during an unknown procedure on (b)(6) 2022 when it was reported, ¿immediately after the start of use, water leaked from the dial part of the electrode connection part.The surgeon thought the connection was loose, and it leaked even when the surgeon closed it again.In addition, there was an energization sound even though the (coagulation) output button was not pressed.¿.The procedure was completed with an alternative device and there was no report of patient or user impact.There was no medical intervention, or hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Reported event of the device leaking and making the sound of energization is unconfirmed.Received one 60-6010-003 in opened original packaging.Lot number was verified.Performed a visual inspection,the complaint cannot be confirmed.There are no obvious signs of abnormalities or defects.Performed a functional inspection using the esu system 7550(c8406),the device functions as intended and does not make any abnormal sounds or does not self-activate.The device also was functionally tested for leaking and the complaint could not be confirmed.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised: if you do not achieve proper electrosurgical effect with your normal power settings: check the ground pad for proper contact and position.Replace if necessary.Check all electrosurgical cable connections to the esu and the instrument handle.Make sure that the instrument shaft is securely locked into the instrument handle.Replace with another instrument blade if necessary.Do not attempt to repair the instrument blades or cannula in any way.If the customer is suspicious about the quality of the instrument blade or cannula following use, do not use it further and replace it with another.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported that the device, 60-6010-003, universal plus straight-button, was being used during an unknown procedure on 14dec22 when it was reported, ¿immediately after the start of use, water leaked from the dial part of the electrode connection part.The surgeon thought the connection was loose, and it leaked even when the surgeon closed it again.In addition, there was an energization sound even though the (coagulation) output button was not pressed.¿.The procedure was completed with an alternative device and there was no report of patient or user impact.There was no medical intervention, or hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
UNIVERSAL PLUS STRAIGHT-BUTTON
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
aubrey nardozzi
11311 concept blvd
largo, FL 33773
7273995288
MDR Report Key16130833
Report Number3007305485-2023-00006
Device Sequence Number7524082
Product Code GCJ
UDI-Device Identifier30653405011723
UDI-Public(01)30653405011723(17)270220(10)202202215
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-6010-003
Device Catalogue Number60-6010-003
Device Lot Number202202215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer02/09/2022
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic